# SDR AALA20091001SFO03

- Difficulty date: October 1, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N488AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49681
- Aircraft time: 61,041 hours, 31,634 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Regulator Valve
- Part number: 39271411
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMELL OR ODOR IN CABIN AND COCKPIT AFTER TAKEOFF.  RETURNED TO FAT AND LANDED WITHOUT INCIDENT.  REPLACED LEFT AND RIGHT PRESSURE REGULATING VALVES.  REPLACED BOTH COALESCER BAGS AND LEFT PNEUMATIC PILOT REGULATOR VALVE.
